Top
10
Doctor insights on: How Can I Increase My Appetite When Dealing With Chemotherapy And Nausea

Share
1

1
How can I increase my appetite when dealing with chemotherapy and nausea?

How can I increase my appetite when dealing with chemotherapy and nausea?

Stay hydrated,: Light exercise, chew gum, avoid people that are sick, wash hands frequently, don't touch face, rx can help too. ...Read more

See 1 more doctor answer
Dr. Devon Webster
945 doctors shared insights

Chemotherapy (Definition)

The term chemotherapy typically is used to describe using chemicals to treat ...Read more


2

2
What to do if I have nausea after chemotherapy, can anyone help?

Your oncologist!: I assume you have an oncologist; almost everyone who is receiving chemotherapy does. They are most familiar not just with the chemotherapy you are receiving, but also with you! They can give you the best advice and treatment for your nausea. I hope your therapy is working well! ...Read more

3

3
How can I prevent nausea after chemotherapy?

How can I prevent nausea after chemotherapy?

Medication: There are many medications to prevent and treat "breakthrough nausea" following chemotheray. However, sometimes it is not possible to completely prevent it. If your current medications are not working well enough, you should discuss this with your Oncology nurse and your oncologist. ...Read more

4

4
What helps nausea the best among chemotherapy patients?

What helps nausea the best among chemotherapy patients?

Medication!: There are excellent medications to prevent chemo-related nausea and vomiting. Ondansetron (zofran) and aprepitant (emend) are two of the strongest. Ativan (lorazepam) and Dexamethasone are commonly added. Different things work for different people, and we can almost always find a combination that works for everyone. This is a good review article: http://www.Mayoclinic.Com/health/cancer/ca00030. ...Read more

See 1 more doctor answer
5

5
How can I get rid of the nausea after chemotherapy?

How can I get rid of the nausea after chemotherapy?

Prevention: Prevention is the best treatment. There are excellent meds that are given before chemotherapy to try to prevent nausea. If you experienced a lot of nausea make sure to talk to your medical oncologist for adjustments is these meds. If you have nausea use your anti nausea meds early (if your starting to feel just a little bit nauseated). ...Read more

See 2 more doctor answers
6

6
What to expect with chemotherapy? Pain, nausea, vomiting?

Expectations : Nausea should be expected. Vomiting can occur. Though, you should have access to plenty of medications for nausea. Many people have flushing or an odd taste while getting chemo. Pain would be very unusual. There are some chemo meds that can have an allergic effect, so rash and flu-like symptoms can occur. ...Read more

7

7
Why should I treat my nausea and vomiting during chemotherapy?

Why should I treat my nausea and vomiting during chemotherapy?

Helpful to healing: Too much nausea and vomiting may allow one to be dehydrated and undernourished and to feel just plain miserable. The last thing your body needs while fighting cancer. To treat nausea is to also allow one to be more comfortable during such a crucial time. There are several different regimens available, and your treating doctor will go over these with you. ...Read more

See 1 more doctor answer
8

8
An acquaintence of mine stopped chemotherapy due to said extreme nausea. Died seven months later. What could she have done to extend her life?

An acquaintence of mine stopped chemotherapy due to said extreme nausea. Died seven months later. What could she have done to extend her life?

No simple answer: Life is short on Earth, regardless of whether a person lives 3 days, 3000 days, or 30,000 days. It is not length of one's life that matters, but the quality of the life lived. The goal is not to live a long life, but to live a good life. Even if a person makes it all the way to age 82, that's only 30,000 days. ...Read more

9

9
What causes the nausea and vomiting during chemotherapy?

What causes the nausea and vomiting during chemotherapy?

Multiple: Esophageal and gastric(stomach) irritation and slough of sensitive surfaces . The drugs are effective but can be harsh to other systems. ...Read more

See 1 more doctor answer
10

10
How can I help my mother deal with nausea from chemotherapy?

How can I help my mother deal with nausea from chemotherapy?

Encourage meds!: Nausea is horrible! thanks for helping your mother. Hopefully her doctor gave her several medicines to try. Make sure she tries them all. If she can't keep them down, ask her doctor for suppositories. If the medicines don't work, ask her doctor for others, and encourage your mom to take them even when she feels better. We have such good meds now that no one should have nausea from chemo! ...Read more

See 1 more doctor answer
Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more